# SDR ASAA201804194294

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 43,527 hours, 14,764 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE DETACHED.  ACFT GROUNDED.  REINSTALLED THE DOOR SLIDE IAW AMM 25-66-01-400-803. STEP D (1), (C). OPS CHECKED GOOD.
